# SDR CA060619013

- Difficulty date: May 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 24,242 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 115430100605
- Condition: Corroded
- Location: Emergency Exit
- Component: Emergency Exit, Beech
- Component part number: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER SURFACE LOWER CENTER AREA BETWEEN WINDOW AND LOWER FRAME. CORROSION SPOT 1CM WIDE. WHEN BLENDED MATERIAL THICKNESS WAS INSUFFICIENT. (TC NR 20060619013)
